MAUDE Adverse Event Report: HUDSON BREATHING CIRC,ANES,ADULT,2.4M (96"); CIRCUIT, BREATHING (W CONNECTO

HUDSON BREATHING CIRC,ANES,ADULT,2.4M (96"); CIRCUIT, BREATHING (W CONNECTO
Model Number IPN049908
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that "both the units gave an alarm of a leak in the circuit when they attached them to the same anaesthetic machine.On the third unit the issue was resolved.Clinical consequences: none - prior to use on a patient during inspection/functional testing".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4), the customer returned one 351600 adult breathing circuit for investigation.Upon receiving the circuit, it was visually examined for any signs of misuse/abuse/damage.No tube melting or charring was detected.A crack was found in the wye connector.The entire circuit was hooked to a leak tester and leak tested per iso standard 5367:2000, annex "d", which states that at a constant air pressure of 60 +/- 3cm h2o, the leak rate shall not exceed 30 ml/min.The leak was so profuse, a quantitative leakage value could not be recorded.The circuit leaked from the crack in the wye connector.The complaint of a leaking circuit was confirmed.The returned sample leaked air from the crack in the wye connector.It is not known how the crack occurred.There is not sufficient evidence to assure this issue was originated during the manufacturing process.It is unknown in what part of supply chain the circuit was damaged.However, personnel from quality and the production line will be notified about this complaint in order to keep them aware of the issue reported.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
HUDSON BREATHING CIRC,ANES,ADULT,2.4M (96")
Common Device Name
CIRCUIT, BREATHING (W CONNECTO
MDR Report Key11592274
Report Number3004365956-2021-00113
Device Sequence Number4497098
Product Code CAI
UDI-Device Identifier14026704641090
UDI-Public14026704641090
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN049908
Device Catalogue Number351600
Device Lot Number74J2000993
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date07/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANAESTHETIC MACHINE; ANAESTHETIC MACHINE